Processing may take a few seconds...

Article


Title

Stable method for solving the Cauchy problem with the use of Chebyshev polynomials

Authors

[ 1 ] Katedra Techniki Cieplnej, Wydział Inżynierii Transportu, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.9] Environmental engineering, mining and energy

Year of publication

2020

Published in

International Journal of Numerical Methods for Heat & Fluid Flow

Journal year: 2020 | Journal volume: vol. 30 | Journal number: no. 3

Article type

scientific article

Publication language

english

Keywords
EN
  • inverse problem
  • regularization
  • chebyshev polynomials
  • cauchy problem
  • Laplace equation
  • morozov discrepancy principle
Date of online publication

30.09.2019

Pages (from - to)

1441 - 1456

DOI

10.1108/HFF-05-2019-0416

Points of MNiSW / journal

100.0

Points of MNiSW / journal in years 2017-2021

100.0

Impact Factor

4.170

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.